# SDR 98ZZZX1409

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 2550 · Cargo Compartments
- Part: Load Link
- Part number: K983157007
- Condition: Erratic
- Location: External Load
- Part time: 1,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOADS READING LIGHT ERRATIC.
